MathSciNet Relay Station
MathSciNet bibliographic data
MR1122061 65D05 (41A05 41A63)
de Boor, Carl; Ron, Amos Computational aspects of polynomial interpolation in several variables. Math. Comp. 58 (1992), no. 198, 705–727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement